# SDR VJ9800289

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A353411
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD HAS SURFACE CORROSION BEYOND LIMIT AND CHAFED ON BOTTOM SIDE AROUND SCREW HOLES AT STA 180, BL 44 RT, AND CORRODED BEYOND LIMIT AT STA 160, RBL 1-21.  REMOVED CORROSION AND BLENDED CHAFED AREA IAW DC9 SRM 51-10-3, 53-01, FIG 1. FAB'D REPAIR DOUBLER FROM 7075T6 .032.  DRILLED, COUNTERSUNK, DEBURRED, TREATED AND PRIMED.  INSTALLED IAW DC9 SRM 53-05, FIG 1, 51-10-4, 51-10-3 AND 51-30-2.  FAB'D NEW SUPPORT IAW DC9 SRM 51-10-1, FIG 22, 53-11-1, ITEM 10, AND  51-10-1. CUT AND TRIMMED TO FIT.  FITTED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED SUPPORT ANGLE IAW DC9 SRM 51-10-2, 51-10-4, 51-10-3 AND 51-30-2.  INSTALLED FLOORBOARD STA 160 CENTER IAW DC9 SRM 51-30-1.
